Pacific Journal of Mathematics

A theorem on regular matrices.

Peter Perkins

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1529-1533.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036935

Mathematical Reviews number (MathSciNet)
MR0147420

Zentralblatt MATH identifier
0103.00801

Subjects
Primary: 05.25

Citation

Perkins, Peter. A theorem on regular matrices. Pacific J. Math. 11 (1961), no. 4, 1529--1533. https://projecteuclid.org/euclid.pjm/1103036935


Export citation

References

  • [1] Alfred Brauer, On a problem of partitions, Amer. J. Math. LXIV, (1942), 299-312.
  • [2] J. C. Holladay, and R. S. Varga, On powers of nonnegative matrices, Proc. Amer. Math. Soc. Vol. IX, no. 4, (August, 1958), 631.
  • [3] John G. Kemeny and J. Laurie Snell, FiniteMarkov Chains, New York, D. Van Nostrand Company, Incorporated, 1960.
  • [4] David Rosenblatt, On the Graphs and AsymptoticForms of Finite Boolean Relation Matrices and Stochastic Matrices, Naval Research Logistics Quarterly, Vol. IV, no. 2, (June, 1957), 151-167.